Igor Makhlin
Igor Makhlin
NRU HSE, Department of Mathematics
Verified email at hse.ru - Homepage
TitleCited byYear
A combinatorial formula for affine Hall–Littlewood functions via a weighted Brion theorem
B Feigin, I Makhlin
Selecta Mathematica 22 (3), 1703-1747, 2016
Vertices of FFLV polytopes
E Feigin, I Makhlin
Journal of Algebraic Combinatorics 45 (4), 1083-1110, 2017
Brion’s theorem for Gelfand–Tsetlin polytopes
IY Makhlin
Functional Analysis and Its Applications 50 (2), 98-106, 2016
Characters of the Feigin-Stoyanovsky subspaces and Brion’s theorem
IY Makhlin
Functional Analysis and Its Applications 49 (1), 15-24, 2015
FFLV-type monomial bases for type
I Makhlin
arXiv preprint arXiv:1610.07984, 2016
Weighted PBW degenerations and tropical flag varieties
X Fang, E Feigin, G Fourier, I Makhlin
Communications in Contemporary Mathematics 21 (01), 1850016, 2019
Gelfand--Tsetlin degenerations of representations and flag varieties
I Makhlin
arXiv preprint arXiv:1809.02258, 2018
PBW degenerate Schubert varieties: Cartan components and counterexamples
I Makhlin
arXiv preprint arXiv:1904.03721, 2019
The system can't perform the operation now. Try again later.
Articles 1–8